# SDR DL733982513

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS PER EO 5-70166-3, TWO CRACKS WERE FOUND IN THE WEB AT BS 727, S18AL.  ONE CRACK IS IN A LOCATION TYP OF THE EO (REF. SB 727-53-1170); HOWEVER IT EXTENDS FWD, BEYOND THE NOTED FAST HOLE FOR TERMINATION.  THE OTHER CRACK IS IN THE FAST.  HOLE JUST BELOW THE TYP LOCATION.  REPAIRED PER ERA 332555-14.
